# SDR DL75E081337

- Difficulty date: October 7, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 39,423 hours, 13,505 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT LEFT FMC FAILED.  REPLACED LT FMC AS PER AMM CROSSLOAD NAV DATA, ALL CHECKS NORMAL.  NO FAULTS NOTED.
